The maximum shear stress

Scott, N. H. (1994) The maximum shear stress. Journal of Elasticity, 35 (1-3). pp. 271-273. ISSN 0374-3535

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 24 Jul 2019 18:16
URI: https://ueaeprints.uea.ac.uk/id/eprint/20820
DOI: 10.1007/BF00115547

Actions (login required)

View Item View Item